Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 972189, 7 pages
http://dx.doi.org/10.1155/2014/972189
Research Article

Mathematical Model of Schistosomiasis under Flood in Anhui Province

1School of Mathematical Sciences, Anhui University, Hefei 230601, China
2College of Science, Beijing University of Civil Engineering and Architecture, Beijing 100044, China
3Tongcheng Health Bureau, Tongcheng 231400, China
4Tongcheng Schistosomiasis Control Station, Tongcheng 231400, China

Received 11 January 2014; Accepted 1 February 2014; Published 6 March 2014

Academic Editor: Weiming Wang

Copyright © 2014 Longxing Qi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Ge, S. Q. Zhang, T. P. Wang et al., “Efects of flood on the prevalence of schistosomiasis in Anhui province in 1998,” Journal of Tropical Diseases and Parasitology, vol. 2, pp. 131–134, 2004. View at Google Scholar
  2. S. B. Mao, Biology of Schistosome and Control of Schistosomiasis, People’s Health Press, Beijing, China, 1990.
  3. X. N. Zhou, J. G. Guo, X. H. Wu et al., “Epedemiology of schistosomiasis in the people’s republic of China,” Emerging Infectious Diseases, vol. 13, no. 10, pp. 1470–1476, 2004. View at Google Scholar
  4. C. Castillo-Chavez, Z. Feng, and D. Xu, “A schistosomiasis model with mating structure and time delay,” Mathematical Biosciences, vol. 211, no. 2, pp. 333–341, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. A. D. Barbour, “Modeling the transmission of schistosomiasis: an introductory view,” The American Journal of Tropical Medicine and Hygiene, vol. 55, no. 5, pp. 135–143, 1996. View at Google Scholar · View at Scopus
  6. D. Cioli, “Chemotherapy of schistosomiasis: an update,” Parasitology Today, vol. 14, no. 10, pp. 418–422, 1998. View at Publisher · View at Google Scholar · View at Scopus
  7. Z. Feng, J. Curtis, and D. J. Minchella, “The influence of drug treatment on the maintenance of schistosome genetic diversity,” Journal of Mathematical Biology, vol. 43, no. 1, pp. 52–68, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Z. Feng, A. Eppert, F. A. Milner, and D. J. Minchella, “Estimation of parameters governing the transmission dynamics of schistosomes,” Applied Mathematics Letters, vol. 17, no. 10, pp. 1105–1112, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Z. Feng, C.-C. Li, and F. A. Milner, “Schistosomiasis models with two migrating human groups,” Mathematical and Computer Modelling, vol. 41, no. 11-12, pp. 1213–1230, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. S. Liang, D. Maszle, and R. C. Spear, “A quantitative framework for a multi-group model of schistosomiasis japonicum transmission dynamics and control in Sichuan, China,” Acta Tropica, vol. 82, no. 2, pp. 263–277, 2002. View at Publisher · View at Google Scholar · View at Scopus
  11. L. Qi, J.-A. Cui, Y. Gao, and H. Zhu, “Modeling the schistosomiasis on the islets in Nanjing,” International Journal of Biomathematics, vol. 5, no. 4, Article ID 1250037, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H.-M. Wei, X.-Z. Li, and M. Martcheva, “An epidemic model of a vector-borne disease with direct transmission and time delay,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 895–908, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. E. J. Allen and H. D. Victory Jr., “Modelling and simulation of a schistosomiasis infection with biological control,” Acta Tropica, vol. 87, no. 2, pp. 251–267, 2003. View at Publisher · View at Google Scholar · View at Scopus